Question about The Computers & Internet

1 Answer

What are the long-term (0ver 20 years) effects of taking Bisphosphonate? My doctor has stopped me using them.

As above. Long-term use.

Posted by on

Ad

1 Answer

  • Level 3:

    An expert who has achieved level 3 by getting 1000 points

    All-Star:

    An expert that got 10 achievements.

    MVP:

    An expert that got 5 achievements.

    Master:

    An expert who has achieved Level 3.

  • Master
  • 604 Answers
Ad

1 Suggested Answer

6ya6ya
  • 2 Answers

SOURCE: I have freestanding Series 8 dishwasher. Lately during the filling cycle water hammer is occurring. How can this be resolved

Hi,
a 6ya expert can help you resolve that issue over the phone in a minute or two.
best thing about this new service is that you are never placed on hold and get to talk to real repairmen in the US.
the service is completely free and covers almost anything you can think of (from cars to computers, handyman, and even drones).
click here to download the app (for users in the US for now) and get all the help you need.
goodluck!

Posted on Jan 02, 2017

Ad

Add Your Answer

Uploading: 0%

my-video-file.mp4

Complete. Click "Add" to insert your video. Add

×

Loading...
Loading...

Related Questions:

2 Answers

If you take excessive amounts of serrapeptase, will it cause liver damage?


There are warnings about "liver dysfunction" in that case, yes

Aug 21, 2017 | Health & Beauty

2 Answers

What are the long term effects of having ringworm


ring worms or shingles is a disease that if left unchecked can be serious to the body
there is an injection that you can get from your doctor to act against the disease to stop or mitigate its advance
fixya site is not a medical forum so talk with a doctor for proper medical help on the subject
it is not a worm as such but the round mark resembles a worm and so that is how it got the name

Jul 08, 2017 | Cars & Trucks

1 Answer

Can panafcortolone cause long term damage to eyes? I have been prescribed 12.5mg for 2 months and I get blurred vision shortly after taking the pill, for most of the day.


This medicine is a corticosteroid, and it can, in a small percentage of people, cause vision disturbances. Your dose is moderate, but you should not stop taking it suddenly, therefore, get back to the doctor soon and discuss this side effect.
.

Dec 16, 2016 | Health & Beauty

1 Answer

What are the effects if you stop taking the alendronic tablets


Sorry but we recommend asking your DOCTOR .or check the website listed WebMD Better information Better health

Oct 13, 2016 | Tablets & eReaders

2 Answers

I've got like small


SEE your doctor for actual diagnosis and treatment

Sep 22, 2016 | Health & Beauty

1 Answer

Had a Whipple surgery 7 years ago, starting to have stomach aches, constant nausea, diarrhea, blotting, what should I be most concerned about


Carla: According to EChospitals.edu: "Q. What are the long-term effects of the Whipple procedure?
A. Most patients will completely recover from their operation within two months. In some cases, it may take up to six months to recover from the surgery. Most patients will need to take a daily vitamin with iron. Some patients will have temporary trouble regulating their blood sugar levels. Your doctor will determine if you need long-term medication to control your blood sugars. Some patients (i.e., overweight patients and pre-existing diabetics) may require insulin after their surgery. "

However, as an RN, I would say the most common problems years later can be development of scars that cause abdominal pain. Many people have this cared for by a procedure known as lysis of adhesions.

May 12, 2015 | Health & Beauty

2 Answers

I have a side effect from meloxicam. Is it permanent???


you need to go back to your doctor and tell him what is happening and ask him about any long term affects or you can ask your pharmacist they can help you as well.

Apr 19, 2015 | Cars & Trucks

1 Answer

Can the probioticBoulardll Max cause bloating , cramps stomach aches and headaches .I have Crohn's disease and it's spose to help my diarrhea , but it does constipated me . I've been on it for 8 days


You\'ll do best if you stopped using this drug as it seems to further aggravate your conditions. Did you have it prescribed by your doctor? If so, it doesn\'t hurt one bit to see another doctor and see what he will say on this drug. Not everyone is allergic to drugs but you\'re experiencing pain and stomach aches, so, like I said, best if you went to another doctor as a second option. Not all doctors are good or know the millions of medicines and drugs and their side effects. Perhaps your doctor doesn\'t know. If you simply went to a drug store and purchased it yourself, then you should still consider stopping using it. You can also find out all about this drug on the Internet. Or I can give you a general example on what the drug is and what side effects you\'re likely to experience. Probiotics contain different types of micro-organisms such as yeast (saccharomyces boulardii) and bacteria (such as lactobacillus, bifidobacterium). Micro-organisms (flora) are naturally found in the stomach, intestine and vagina. Some conditions, such as antibiotic use or travel, can change the normal balance of bacteria or yeast. Probiotics are used to improve digestion and restore normal flora, but not always, it also depends on your diet type. Probiotics have been used to treat bowel problems such as diarrhea, irritable bowel, eczema, intestinal yeast infection, lactose intolerance, and urinary tract infections. The side effects are immediately recognized by an increase in stomach gas or bloating and cramps, or in some cases a facial rash, itch body, dizziness, difficult breathing. If these effect persists or worsens after a few days, your should immediately stop using it, notify your doctor or pharmacist promptly or, like I said, seek a second option, visit a new doctor, or, again, search the Internet for additional answers on the potency and side effect of this drug. Hope this info helps.

Jun 16, 2014 | Health & Beauty

Not finding what you are looking for?
Computers & Internet Logo

Related Topics:

24 people viewed this question

Ask a Question

Usually answered in minutes!

Top The Computers & Internet Experts

d3yavu3

Level 2 Expert

57 Answers

kimblebear

Level 1 Expert

9 Answers

baklogic

Level 1 Expert

23 Answers

Are you a The Computer and Internet Expert? Answer questions, earn points and help others

Answer questions

Manuals & User Guides

Loading...